# SDR 03115427

- Difficulty date: April 25, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N427FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3192
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Smoke Detect
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE CREW REPORTED THAT THE -LAV SMOKE- CAS MESSAGE HAD ILLUMINATED, NO SMOKE HAD BEEN DETECTED UPON INSPECTION.  MAINTENANCE PERSONNEL PERFORMED A VISUAL INSPECTION FOR SMOKE WITH NO FINDINGS.  DURING POWER UP OF THE AIRCRAFT THE CAS MESSAGE DID NOT REAPPEAR.  THE AIRCRAFT WAS RETURNED TO SERVICE.
